| Model Number |
10798696 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product will be returned per customer.The customer complaint could not be confirmed because the product was not returned for failure investigation.The root cause of this failure was not identified.
Event or Problem Description
The customer reported that they are experiencing multiple events in which the pressure sensing disc leaks during patient use.There was no patient harm.
Additional Manufacturer Narrative
The customer¿s report of the set leaking was confirmed.However, the leak was observed on the filter and not the pressure sensing disc.Visual inspection of the set showed that the microbore tubing had not been fully inserted into the filter outlet port.Examination under magnification showed that both sides of the tubing had insufficient solvent applied at the engagement.Functional testing confirmed leaking from the microbore tubing to the outlet port of the filter.No leaks were observed on the pressure sensing disc.Dimensional analysis was performed and the tubing measured within specification.The root cause of the customer¿s report was a manufacturing issue due to insufficient solvent being applied at the junction of the microbore tubing and the tubing not being pushed all away into the filter outlet port.
Event or Problem Description